# SDR YENA2023013100122

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON RIB 17 OF WING LEADING EDGE SKIN AT RH WING; REF. TECH OPS WO: N187JB / 2037 NR-00184 - RIB 17 OF WING LEADING EDGE SKIN AT RH WING WAS REPLACED PER EMB 190 SRM 51-43-04, AND SRM 51-42-02.
